MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM TI CANN RETRO/ANTEGRADE FEMORAL NAIL-EX/360MM-STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM TI CANN RETRO/ANTEGRADE FEMORAL NAIL-EX/360MM-STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.013.452S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier: (b)(6).Additional product code hwc.Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, patient underwent removal of one (1) titanium retro/ antegrade femoral nail and four (4) titanium locking screws due to pain.Patient outcome was unknown.This complaint involves five (5) devices.This report is for (1) 10mm ti cann retro/antegrade femoral nail-ex/360mm-sterile.This is report 1 of 5 for (b)(4).

Brand Name
10MM TI CANN RETRO/ANTEGRADE FEMORAL NAIL-EX/360MM-STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10843709
Report Number2939274-2020-05154
Device Sequence Number3931613
Product Code HSB
UDI-Device Identifier10886982087874
UDI-Public(01)10886982087874
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K033618
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.013.452S
Device Catalogue Number04.013.452S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2020
Initial Report FDA Received Date11/16/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0MM TI LCKN SCRW W/ T25 STRDRV 42MM FOR IM NALS
Outcome Attributed to Adverse Event Required Intervention;